Prof. GAO, Xuefeng 高 雪 峰 教授
BSc (Peking University)
PhD (Georgia Institute of Technology)
Research Interests :
* Applied Probability and
* Queueing Theory
* Algorithmic Trading and
Office: Room 606, William M.W. Mong Engineering Building
Tel: (852) 3943-8242
Xuefeng Gao received his B.S. in Mathematics from Peking University, China in 2008, and his Ph.D. in Operations Research from Georgia Institute of Technology, USA in 2013. His research interests include Algorithmic Trading and Financial Engineering, Queueing Theory, and Stochastic Processes. His work has been selected as Finalist in the 2011 INFORMS Junior Faculty Interest Group (JFIG) paper competition. During summer 2011 and 2012, he worked as a research intern in the Business Analytics and Mathematical Sciences Department of the IBM T.J. Watson Research Center in New York.
Y. Chen, X. Gao and D. Li, “Optimal order execution using hidden orders”. Journal of Economic Dynamics and Control. Accepted, 2018.
X. Gao, X. Zhou and L. Zhu. “Transform analysis for Hawkes processes with applications in dark pool trading”. Quantitative Finance, Vol. 18, No. 2, p. 265-282, 2018.
X. Gao and L. Zhu, “Functional central limit theorems for stationary Hawkes processes and application to infinite-server queues”. Queueing Systems (2018): 1-46.
X. Gao and L. Zhu, “Limit theorems for Markovian Hawkes processes with a large initial intensity”. Stochastic Processes and Their Applications. 2018.
X. Gao and L. Zhu, Large deviations and applications for Markovian Hawkes processes with a large initial intensity. Bernoulli, 24(4A), 2875-2905. 2018.
A. B. Dieker and X. Gao, “Sensitivity analysis for diffusion processes constrained to an orthant”. The Annals of Applied Probability, 24, p. 1918-1945, 2014.
J. G. Dai, A. B. Dieker, and X. Gao. “Validity of heavy-traffic steadystate approximations in many-server queues with abandonment”. Accepted to Queueing Systems, 2014.
A.B. Dieker and X. Gao, “Piecewise Ornstein-Uhlenbeck processes and common quadratic Lyapunov functions”. The Annals of Applied Probability, 23, p. 1291-1317, 2013.
X. Gao, Y. Lu, M. Sharma, M.S. Squillante and J.W. Bosman, “Stochastic optimal control for a general class of dynamic resource allocation problems”. ACM SIGMETRICS Performance Evaluation Review 41(2), p. 3-14, 2014